MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD INLAY URETERAL STENT WITH HYDROGLIDE GUIDEWIRE

C.R. BARD, INC. (COVINGTON) -1018233 BARD INLAY URETERAL STENT WITH HYDROGLIDE GUIDEWIRE
Model Number 777624
Medical Device Problem Codes Accessory Incompatible (1004); Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the inner tube polyamide was out together along with the guidewire while removing the guidewire.Stated that another new tumor stent was used.
 
Additional Manufacturer Narrative
Per additional information received, it has been determined that this mdr event is not reportable.The device was not returned.
 
Event or Problem Description

Brand Name
BARD INLAY URETERAL STENT WITH HYDROGLIDE GUIDEWIRE
Common Device Name
URETERAL STENT
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key11945879
Report Number1018233-2021-03261
Device Sequence Number16432318
Product Code FAD
UDI-Device Identifier10801741014540
UDI-Public(01)10801741014540
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K983498
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/07/2025
Device Model Number777624
Device Catalogue Number777624
Device Lot NumberNGEW3321
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/13/2021
Supplement Date Received by Manufacturer07/28/2021
Initial Report FDA Received Date06/07/2021
Supplement Report FDA Received Date08/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;